# SDR C2XA08IA237

- Difficulty date: November 12, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 23,720 hours, 21,766 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 3059 THE CREW REPORTED A BURNING SMELL IN THE GALLEY DURING TAXI.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED ENGINE RUNS, AND OPERATIONALLY CHECKED THE COFFEEMAKERS, ALL WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
